# SDR AALA202101129006

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 21,940 hours, 8,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT DOOR 2R NOT BLINKING TO SHOW CHARGED.  REPLACED FLASHLIGHT BATTERY.
